# SDR 2019051800013

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Aileron
- Component: Aileron
- Component part number: 7257610611
- Stage of operation: NR
- How discovered: X
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN X-RAY WAS PERFORMED ON AN AILERON IAW TASK CARD 5751-551-01I. THE X-RAY INDICATED A CRACK IN THE SPAR. THE CUSTOMER SENT OVER ANOTHER AILERON (PN 7257610-611 SN 0035) FOR THE SAME INSPECTION AND IT WAS FOUND CRACKED AS WELL. TWO MORE AILERONS (PN 7257610-615 SN 816112 AND PN 7257610-601 SN 0019) WERE SENT OVER FOR THE INSPECTION AND BOTH PASSED.
